# SDR USAA2011051791868

- Difficulty date: May 7, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - 4 CRACKS IN FUSELAGE FRAME AT BS 380, S20L.  REPAIRED FUSELAGE FRAME AT BS 380, S20L IAW EA 102958.
